Lybrate.com has a number of highly qualified General Physicians in India. You will find General Physicians with more than 34 years of experience on Lybrate.com. Find the best General Physicians online in Sikar. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment of Migraine Treatment
Weight Management Treatment
Removal Of Stitches Procedure
Thyroid Problems Treatment
Dressings Of Wounds Procedure
Prevention of Blockage, Atherosclerosis & Heart At
Hiv Prophylaxis Post Exposure
Viral Fever Treatment
Thyroid Disorder Treatment
Stitching Of Wounds Procedure
Submit a review for Dr. Vinod Kumar JainYour feedback matters!
My Father is suffering from diabetes, blood pressure, cholesterol, and he is also a heart patient. Tell me the diet for him. Please
I am suffering from typhoid fever since 2 days I had also taken lab reports. Here my report is s-typhi "o" ratio: positive (1: 160 d dilution) s-typhi" H" ratio: positive (1: 180 dilution) can you please help me what precautions and what foods should I take and what conditions my blood group is b+ infections will occur early to me please help me.
I am 24 years married female mine varicella zoster lgG is 3.21 and igm is 12.6 . Wat it means is it normal or any infection ?and in urine routine I had 7 -8 epithelial cells wat it means ?is it normal?
Some people who contract hiv experience very strong symptoms, but others experience none at all. Those who do have symptoms generally experience symptoms similar to the common cold or flu: fever, fatigue, and, often, rash. Other common symptoms can include headache, swollen lymph nodes, and sore throat. These symptoms can occur within days or weeks of the initial exposure to the virus during a period called primary or acute hiv infection. many infections that are not hiv can cause similar symptoms, including mononucleosis, viral hepatitis, other sexual transmitted infections, and viral hepatitis. Stress and anxiety can also produce similar symptoms in some people, even though they do not have hiv.
Hi. I was taking tramadol for back pain. Now I am addicted and taking high doses (up to 800mg daily). I feel very restless, depressed and have totally no energy when stop taking. What is the best way to stop taking it? Maybe skin patches with some opioids to relieve symptoms of withdrawal or taper the doses? What I can do with horrible restless leg and body syndrome? Please help. Thank you!
Cyclothymia is a type of a mood disorder which is relatively light or mild in nature. If you are suffering from this condition, then you will experience extreme mood swings for very short periods of time. During these mood swings, you may experience a low period (depressed mood) or a high period when you are extremely happy.
There is no set or structured pattern for the highs and lows that you will experience during this condition. This feature of the disease makes it more difficult to detect and diagnose. The duration of your mood swings usually last just for a few days but can also be extended up to a few weeks. So, the only sign of identifying this medical condition is that if you are not having a normal mood for an extended period of time then you should consult a specialist doctor to enquire more about the condition.
Though there are no special symptoms of this disorder, the usual signs of mild depression and hypomania can be a possible symptom of Cyclothymia.
Some of them are:
- Hypomanic symptoms
- Racing thoughts
- Minimal sleep
- Excessive talking
- Extreme optimism
- Raised self-esteem
- Being happy without any reason
- Unnecessary fear
- Concentration difficulties
- Abnormal weight changes
The mood swings that you experience during this situation do not get better with time or vanish automatically. So it is always desirable that you seek some medical assistance from a specialist doctor on seeing the symptoms of either hypomania or depression.
This does not always hold true but you might also start to experience suicidal thoughts if you also have a bipolar I or II disorder along with cyclothymia. So, if any such thoughts appear in your mind, then you should seek immediate medical assistance.